# SDR 95ZZZM195

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Rt Aileron
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AND DISBONDING WAS FOUND ON THE RIGHT OUTBOARD AILERON LOWER SKIN PANEL.  REMOVED LOWER SKIN AND REPLACED WITH AN 040 2024-T3 SKIN PANEL IAW EO 9505072.  AN 8110-3 ISSUED BY DER SW-713.
